# SDR SWIA201437754

- Difficulty date: April 2, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 27,172 hours, 22,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT WINDSHIELD SIDE POST LOWER AFT FITTING IS CRACKED AT RADIUS.  C-CHECK, REMOVED CRACKED PILOT WINDSHIELD SIDE POST LOWER AFT FITTING AND INSTALLED NEW SERVICEABLE FITTING IAW SRM.
